# SDR ABXA9900845

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991015519
- Condition: Corroded
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE FORWARD PRESSURE PANEL, LEFT  FORWARD CORNER OF KEEL AREA FINGER DOUBLER CORRODED.  REPLACED FINGER DOUBLER IAW DC9 SRM 51-30-2.
